# SDR SIMA20141108014

- Difficulty date: November 8, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 40,173 hours, 33,191 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLIGHT ATTENDANT FLASHLIGHT MOUNT IS BROKEN.  R & R GALLEY FLIGHT ATTENDANT FLASHLIGHT BASE IAW AMM 33-50-16.  OPERATIONAL CHECKED GOOD.
